I was just reading about your experience with eflexor withdrawal and you say benadryl helps in what way and how much should you
take ? I have been so physically ill I am tempted to go back on 37.5 mg's even though it's about four months since I last had some
I feel I am getting worse not better. My specialist took me of cold turkey then on to citalopram for 3 weeks now on dolsulipin increased to 75 mg's the last 12 days and feel worse. Wondering wether it is withdrawals or side effect from dolsulipin as I have a thyroid problem ?
Hope you are well now tell me how you got on !!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST